| Model Number |
DDMB1D1 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
05/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was further reported that prior to rv lead replacement, the patient had indicated that their device was alerting.The patient later reported that prior to the rv lead being replaced, they had undergone a magnetic resonance imaging (mri) procedure and "it triggered defibrillation" which is why they had to get a new defibrillator on the right side of their body, and that the previous leads were abandoned on the left side of their body.The patient indicated that their doctor stated "that lead may have leaked", and "they couldn't replace the lead, so they removed the defibrillator and placed a new device".Finally, the patient reported that they were "still very, very sore after the implant".No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Event or Problem Description
It was further reported via follow-up with the clinic that the patient's rv lead had fractured after being inadvertently crushed during a mammogram procedure.The patient did not receive an mri.During the rv lead replacement, there was vein occlusion of the chronic rv lead, and thus the patient received a new system on their right side.There had been no product performance issues noted with the explanted icd, or the inactivated right atrial (ra) lead.